# SDR WX0A071468

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK LOOSE.  L1 DOOR SLIDE PACK INSTALLED.
